| Medical Device Problem Code |
Image Display Error/Artifact (1304)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has been returned to animas for evaluation.An evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas, alleging a display (line through display) issue.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may impact the user's ability to read some or all the information on the screen which may result in over or under delivery.
Additional Manufacturer Narrative
Follow-up #1: date of submission (b)(4) 2018.Device evaluation: the device has been returned and evaluated by product analysis on (b)(4) 2018 with the following findings: there was a short horizontal line on the display, missing pixels, and there was a failed display flex.A test display was applied to pump and test display worked normally.Unrelated to the original complaint, there was a battery compartment crack below the bumper pad.